Thumbnail
Access Restriction
Subscribed

Author Treinen, Ray
Source SpringerLink
Content type Text
Publisher SP Birkhäuser Verlag Basel
File Format PDF
Copyright Year ©2010
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Floating drops ♦ Capillarity ♦ Floatation ♦ Capillarity (surface tension) ♦ Variational methods ♦ Free boundary problems ♦ Free problems in one independent variable ♦ Mathematics
Abstract An existence theorem for floating drops due to Elcrat, Neel, and Siegel is generalized. The theorem applies to all radially symmetric domains, and to both light and heavy floating drops, and utilizes new results in annular capillary theory.
ISSN 0003889X
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2010-04-20
Publisher Place Basel
e-ISSN 14208938
Journal Archiv der Mathematik
Volume Number 94
Issue Number 5
Page Count 12
Starting Page 477
Ending Page 488


Open content in new tab

   Open content in new tab
Source: SpringerLink